# SDR AALA2020082549006

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 19,059 hours, 7,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Loose
- Location: Seat 15c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOOSE EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 15C. REPLACED FASTENERS AND SECURED LIGHT ASSEMBLY IAW AMM 35-51-11, OPS CHECK GOOD.
